# SDR DALA13030201805

- Difficulty date: June 14, 2013
- Submitted: June 20, 2013
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 48,911 hours, 11,523 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1197
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION HOLE 4 INCHES FWD OF BS 1197+154 AND 3 INCHES ABOVE STR 31R.  REMOVED CORROSION LEAVING ABOUT 2.5 INCHES LONG BY ABOUT 1 INCH HIGH HOLE. PERFORMED HFEC IAW NDTSPM 06-01-10 PART 6 CORROSION CONTAINED, NO CRACKS NOTED FOR CUTOUT.  FABRICATED DOUBLER IAW SRM 53-00-01, REPAIR 14.  FINISHED   SIZING HOLES.  CONTOURED DOUBLER INSTALLED WET, TREATED AND PRIMED, MARKED REPAIR AS SRM 53-00-01, REPAIR 14, DATED AND PAINTED. RE-INSTALLED ACCESS IN AFT CARGO.
